# SDR FY4Y201307180003

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 69,196 hours, 29,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Part time: 69,196 hours, 29,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8C CHECK.  DURING CPCP INSPECTION, CORROSION WAS FOUND. THE CORROSION DAMAGE THROUGH THE PART ON THE NOSE WHEEL WELL BS 294.5 BULKHEAD WEB.
